# SDR SWI2024022000122

- Difficulty date: December 6, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR TRANSCOWL INBD "A" BRACKET IS CRACKED.   (C-CHECK RO 2/19/2024)   INSTALLED NEW I/B "A" BRACKET (PN CN624-2082-201) INTO R/H LWR TRANSCOWL REF REO# 670-54-21-971, REV B, DATED 11/28/23, CRJ 700 SRM 51-42-14-001-001-A01, AND SRM 51-42-20-001-001-A01                       .COMPLIED WITH TASK CARD 51-900-1002-SKY
